MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-B2-28-080U
Medical Device Problem Codes Failure to Seal (4070); Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 01/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr-2247858-2024-00334, device 2 is being reported under mdr-2247858-2024-00335, and device 3 is being reported under mdr-2247858-2024-00336.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may have not been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"on (b)(6) 2023, subject (b)(6) had their 2-year remote follow-up.The 2-year ct report dated (b)(6) 2023 noted the worsening persistent type ii endoleak 'likely associated with the inferior mesenteric artery' with 2mm increase to 52mm since the 1-year follow-up (measurement still less than the 30-day ct).After further review of the ct, the investigator confirmed the type iib endoleak and he also had concerns of a possible type ib endoleak in the left limb prompting plans for an angio with possible repair of the endoleaks.On (b)(6) 2024, the subject was admitted and underwent an angio confirming the investigator's suspicion.A coil embolization was performed to correct the type iib using a ruby coil and two packing coils at the nidus of the endoleak, along with placement of a 13x80mm treo limb extension in the left iliac limb to correct the type ib endoleak.The type ib endoleak was deemed possibly related to device (specifically iliac leg) and related to the procedure.The type ii endoleak was deemed related to the procedure only.A device deficiency was also reported for the type ib endoleak.The deficiency occurred in the left iliac limb (lot 2102100148).There were no complications." patient outcome: "the subject had no complaints and was discharged on (b)(6) 2024.On (b)(6) 2024, the subject returned for a follow-up with duplex ultrasound same day.The subject had no complaints, and the imaging reflected a persistent yet smaller type ii endoleak (type iia per investigator) and that the max diameter measured at 47mm.On (b)(6) 2024, the subject returned for a follow-up to discuss their ct imaging dated (b)(6) 2024.The subject had no complaints, and the ct noted a persistent type ii endoleak, deemed type iia by the investigator.Along with a max diameter of 64mm (confirmed by investigator) which was a 12mm increase compared to their latest ct at 2-year.The follow-up from emr states "persistent type ii endoleak without significant sac expansion on his measurements", however a 5mm increase in sac size was confirmed by the investigator per edc.Therefore, the site has been instructed to also report a separate ae for this 5mm increase aneurysm enlargement occurring after re-intervention.On (b)(6) 2024, the subject returned for a follow-up to discuss the results of a ct dated (b)(6) 2024 and duplex ultrasound (b)(6) 2024.The subject continues to have no complaints.The ct noted a persistent endoleak measuring 66mm at max diameter and ultrasound both noted a persistent type ii endoleak, confirmed as type iia by the investigator.Per the follow-up, investigator stated "minimal sac growth.No surgical intervention necessary at this time, will continue monitoring.Continue compliance with aspirin and xarelto medication.Follow up in 3 months with aorta duplex" pending further clarification from site due to the discrepancy between investigator notation on follow-ups vs.Imaging measurements vs.Measurement assessments in database.".
 
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr 2247858-2024-00334.Device 2 is being reported under mdr 2247858-2024-00335 and device 3 is being reported under mdr 2247858-2024-00336.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"on (b)(6) 2023, subject (b)(6), had their 2-year remote follow-up.The 2-year ct report dated 10nov2023 noted the worsening persistent type ii endoleak likely associated with the inferior mesenteric artery' with a max diameter measurement of 59mm.This was a 9mm increase compared to the 1-year ct measurement of 50mm, however when comparing 2-year to 30-day (54mm), this was only a 5mm increase.During the follow-up, the investigator confirmed the type iib endoleak where he also had concerns of a possible type ib endoleak in the left limb prompting plans for an angio with possible repair of the endoleaks.On (b)(6) 2024, the subject was admitted and underwent an angio confirming the investigator's suspicion.A coil embolization was performed to correct the type iib using a ruby coil and two packing coils at the nidus of the endoleak, along with placement of a 13x80mm treo limb extension in the left iliac limb to correct the type ib endoleak.The type ib endoleak was deemed possibly related to device (specifically iliac leg) and related to the procedure.The type ii endoleak was deemed related to the procedure only.A device deficiency was also reported for the type ib endoleak.The deficiency occurred in the left iliac limb (lot 2102100148).There were no complications.".Patient outcome: "the subject had no complaints and was discharged on (b)(6) 2024.On (b)(6) 2024, the subject returned for a follow-up with duplex ultrasound same day.The subject had no complaints, and the imaging reflected a persistent yet smaller type ii endoleak (type iia per investigator) and that the max diameter measured at 47mm.On (b)(6) 2024, the subject returned for a follow-up to discuss their ct imaging dated (b)(6) 2024.The subject had no complaints, and the ct noted a persistent type ii endoleak, deemed type iia by the investigator.Along with a max diameter of 64mm (confirmed by investigator) which was a ~12mm increase compared to their latest ct at 2-year.The follow-up from emr states "persistent type ii endoleak without significant sac expansion on his measurements", however a >5mm increase in sac size was confirmed by the investigator per edc.Therefore, the site has been instructed to also report a separate ae for this >5mm increase aneurysm enlargement occurring after re-intervention.On (b)(6) 2024, the subject returned for a follow-up to discuss the results of a ct dated (b)(6) 2024 and duplex ultrasound (b)(6) 2024.The subject continues to have no complaints.The ct noted a persistent endoleak measuring 66mm at max diameter and ultrasound both noted a persistent type ii endoleak, confirmed as type iia by the investigator.Per the follow-up, investigator stated "minimal sac growth.No surgical intervention necessary at this time, will continue monitoring.Continue compliance with aspirin and xarelto medication.Follow up in 3 months with aorta duplex".Pending further clarification from site due to the discrepancy between investigator notation on follow-ups vs.Imaging measurements vs.Measurement assessments in database.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, fl, FL 33325
9548389699
MDR Report Key21018048
Report Number2247858-2024-00334
Device Sequence Number21302080
Product Code MIH
UDI-Device Identifier08435761052364
UDI-Public08435761052364
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/19/2024
Device Catalogue Number28-B2-28-080U
Device Lot Number2102100308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age64 YR
Patient SexMale